# SDR 03FDEA01035

- Difficulty date: July 3, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 46,507 hours, 32,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED BS 580 BETWEEN STR 23L TO STR 5L.  CUT OUT DAMAGED AREA ON BS 580 FRAME, 2 AREAS BETWEEN STR 23L AND 25L, 1.4 X 1 AND 3.8 X 1 INCH.  FABRICATED REPAIR DOUBLER.  ALODINED, PRIMED AND INSTALLED PER FED EX SRM 51-40-3.
